MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY MERCI BGC 9F X 95CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY MERCI BGC 9F X 95CM; CATHETER, PERCUTANEOUS
Model Number 90074
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the balloon catheter (subject device) was prepared as per the direction for use of the device for stroke treatment.When the subject balloon was inside the patient's anatomy, it was found that contrast was leaking from it.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint was unable to be confirmed and it cannot be confirmed that the device met specification when released, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As per the available information, there were no anomalies noted to the device during initial inspection and preparation and the device was prepared as per the dfu.As the device was not returned and a review and analysis of all available information fails to indicate an assignable cause or probable assignable cause, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
MERCI BGC 9F X 95CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key11418485
Report Number3012931345-2021-00039
Device Sequence Number3976489
Product Code DQY
UDI-Device Identifier00815742000740
UDI-Public00815742000740
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2021
Device Model Number90074
Device Catalogue Number90074
Device Lot Number0000032877
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACE 68 CATHETER (PENUMBRA INC.); MERCI 9F BALLOON GUIDE CATHETER (STRYKER); SYNCHRO STANDARD GUIDEWIRE (STRYKER); TRACK 21 CATHETER (STRYKER); TREVO RETRIEVER (STRYKER)
Patient Age80 YR